Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suggest treatment for muscle and joint ache

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
my muscles and joints ache in my legs and thieghs at 74 yrs ole my doctor prescribes prolia i tried acaton and know have a bladder infection help
Posted Wed, 26 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: Due to osteoporosis. Detailed Answer: Hello, Thanks for trusting us with your health concern. The pain in the muscles and joints at your age could be related to osteoporosis or arthritis or a decrease in vitamin D3 levels. The medicine that you have been prescribed- Prolia will help you in decreasing the osteoporosis. You can also start taking Tablet Tylenol ( Acetaminophen) Double Strength after breakfast and after dinner. It is suggested to add calcium supplements 500mg each twice daily. This will take care of your mild symptoms in 3-5 days. Also do get your serum Vitamin D3 levels evaluated and start with the necessary supplements for an early improvement. A bladder infection needs proper systemic antibiotics after urine culture under the guidance of your physician. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor